# SDR SWAA2020062493965

- Difficulty date: June 21, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 50,580 hours, 26,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND IN THE SKIN AT STRINGER 19L + 5.5' AT BS 500,  GOUGE APPROXIMATELY 9.25 LONG.  REPAIRED IAW SRM 53-00-01-2R-36 REPAIR 36. CATEGORY B REPAIR.
